# SDR ASAA2024030652962

- Difficulty date: March 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 29,859 hours, 9,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A311140
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM MIG 2C-40-0054076 EVIDENCE OF POSSIBLE LIGHTNING STRIKE FUSELAGE SEC 43, STA 500K S-1. GROUNDED - YES. REMOVED BLIND RIVET. REAMED HOLE/CUTOUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW B737-900ER SRM 53-00-01-2R-20 CATEGORY B REPAIR ALASKA STEVE NOTIFIED. REINSPECT THRESHOLD IS 50,000 CYCLES REPEAT EVERY 5,500 CYCLES TRACKED BY ENGINEERING. THIS CLOSES THIS DEFECT.
